DOI 10.1016/j.jemermed.2017.08.096
Iodinated Contrast Administration Resulting in Cardiogenic Shock in Patient with Uncontrolled Graves Disease.
Аннотация
BACKGROUND
Thyroid storm (also known as thyroid or thyrotoxic crisis) is part of the spectrum of thyrotoxicosis and represents the extreme end of that spectrum. The condition is quite rare, yet mortality rates are high and may approach 10-30%.
CASE REPORT: A 34-year-old-man who had a history of Graves disease presented in atrial fibrillation with rapid ventricular response and mild congestive heart failure. During the course of his Emergency Department (ED) stay he deteriorated into cardiogenic shock. Roughly 10 h transpired between his presentation and the development of cardiogenic shock. He had received an intravenous contrast load of iohexol shortly after initial presentation, and the associated iodine bolus, we suspect, contributed to his abrupt deterioration into cardiogenic shock. WHY SHOULD AN EMERGENCY PHYSICIAN BE AWARE OF THIS?: Thyroid storm is infrequently seen in the ED, and there is potential for management errors that can lead to a detrimental patient outcome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.